# SDR SIMA201136204

- Difficulty date: December 27, 2011
- Submitted: December 28, 2011
- Operation: Air carrier
- Aircraft: N830AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145615
- Aircraft time: 22,716 hours, 20,492 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Warning System
- Condition: Malfunctioned
- Location: Te Flap
- Stage of operation: LD
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ON TAKEOFF FROM YOW WHEN LOWERING FLAPS GOT FLAP LOW SPEED.  ON DESCENT INTO ORD WHEN LOWERING FLAPS TO 9 GOT A FLAP FAIL.  DECLARED EMERGENCY AND LANDED WITHOUT INCIDENT.  RESET AND PERFORMED OPERATIONAL CHECK OF FLAP DRIVE SENSOR IAW EMB FIM 27-51-00-810-805 FOUND TO BE A TRANSITORY CONDITION OPS CHECK GOOD NO DEFECTS NOTED AT THIS TIME.
